

Licensed pharmacy partner
Supplied by α±ααααααΆα αααααΆααααααΉα
GVP5+8Q5, Phnom Penh, Cambodia
Prescription notice
Item may require a valid prescription. Please consult your doctor or pharmacist before using new medication.
Last updated 27/04/2026 at 18:01
Contact pharmacy for pricing
Size: 12 sachet
Used for symptomatic relief of headache, fever, and runny nose during the common cold or acute rhinopharynx affections.
Child from 2 to 5 years old: 1 sachet, 1 to 3 times per day. Child from 6 to 8 years old: 2 sachets, 1 to 3 times per day. Repeat each dose with a minimum interval of 4 hours. Pour the contents of one sachet into a half-glass of water, stir a few seconds, and drink immediately.
Similar medicines from α±ααααααΆα αααααΆααααααΉα

Decolgen Forte Paracetamol 500 mg / Phenylephrine Hydrochloride 10 mg / Chlorpheniramine Maleate 2 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

AdvilMed Ibuprofene 400 mg
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

WOODS' Peppermint Lozenges 6 lozenges per sachet
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing

ENAT 400 Natural Vitamin E 400 IU
α±ααααααΆα αααααΆααααααΉα
Contact pharmacy for pricing